# SDR AALA20001121

- Difficulty date: July 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 464 - PLS-MIA - EN ROUTE, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT.  LIGHT EXTINGUISHED WHEN THROTTLE WAS RETARDED PER EMERGENCY PROCEDURES CHECKLIST.  RETURNED PLS AND LANDED WITHOUT FURTHER INCIDENT.  TIGHTEN FLEXIBLE LINE AT 36-10-009, ACCOMPLISHED ENGINE RUN UP AT HIGH POWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
